# SDR EGRA95111

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N412PP
- Make and model: Bell 412
- Aircraft serial: 33207
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 212076015001
- Condition: Leaking
- Location: Hyd Check
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VALVE FOUND TO BE LEAKING REPLACED VALVE
